# SDR FDEA201208072883

- Difficulty date: August 7, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005000051
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4L BETWEEN FRAMES 49 AND 50 OTBD FLANGE HAS 4 INCHES OF CORROSION. REMOVED CORROSION IAW SRM 51-74-10, PG 205, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, PG 105, FIG 102.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 53-10-16.
